Alert archive / Tennessee / Flash Flood Warnings in 2025

Flash Flood Warning 77, NWS Memphis, TN

June 19, 2025Crittenden County, Arkansas; Fayette County, Shelby County, Tennessee

NWS Memphis, TN issued this flash flood warning at Jun 19, 2025, 6:16 AM CDT for Crittenden County, Arkansas; Fayette County, Shelby County, Tennessee. It was in force for 96 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2025, 6:16 AM CDT (11:16 UTC)
Expired
Jun 19, 2025, 7:52 AM CDT
In force
96 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Crittenden County, AR, Fayette County, TN, Shelby County, TN

The radar

The Memphis radar (KNQA), 17 km from the middle of the area, began a volume at 11:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:36 AM CDTFLASH FLOOD2 Ene Downtown Memphis, TNI-240 at Jefferson Rd is completely flooded.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 11.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2025-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2094 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2025-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2094 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1156 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
1.8
Supercell composite
19.2

Open this sounding in Storm Lab

The text

As transmitted.

081 
WGUS54 KMEG 191116
FFWMEG
ARC035-TNC047-157-191415-
/O.NEW.KMEG.FF.W.0077.250619T1116Z-250619T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
616 AM CDT Thu Jun 19 2025

The National Weather Service in Memphis has issued a

* Flash Flood Warning for...
  Northern Crittenden County in eastern Arkansas...
  Western Fayette County in Tennessee...
  Shelby County in Tennessee...

* Until 915 AM CDT.

* At 616 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts up to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Bartlett, Collierville, Germantown, West Memphis, Marion, 
  Millington, Cordova, Meeman Shelby Forest State Park, T O Fuller 
  State Park, Memphis, Lakeland, Arlington, Somerville, 
  Crawfordsville, Sunset, Jericho, Ellendale, Frayser, Midtown 
  Memphis and Southeast Memphis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3526 9042 3537 9036 3538 9017 3537 9017
      3537 9016 3537 9014 3538 9014 3539 9004
      3539 8998 3538 8969 3525 8934 3503 8960
      3500 8976 3503 9007 3516 9025

FLASH FLOOD...RADAR INDICATED

$$

CAD
2 follow-up statements
122 
WGUS74 KMEG 191148
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
648 AM CDT Thu Jun 19 2025

ARC035-TNC047-157-191415-
/O.CON.KMEG.FF.W.0077.000000T0000Z-250619T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crittenden AR-Fayette TN-Shelby TN-
648 AM CDT Thu Jun 19 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT THIS 
MORNING FOR NORTHERN CRITTENDEN, WESTERN FAYETTE AND SHELBY 
COUNTIES...

At 648 AM CDT, broadcast media reported flash flooding across the 
warned area. Between 2 and 3 inches of rain have fallen. Additional 
rainfall amounts up to 1 inch are possible in the warned area. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Broadcast media reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Bartlett, Collierville, Germantown, West Memphis, Marion, 
  Millington, Cordova, Meeman Shelby Forest State Park, T O Fuller 
  State Park, Memphis, Lakeland, Arlington, Somerville, 
  Crawfordsville, Sunset, Jericho, Ellendale, Frayser, Midtown 
  Memphis and Southeast Memphis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3526 9042 3537 9036 3538 9017 3537 9017
      3537 9016 3537 9014 3538 9014 3539 9004
      3539 8998 3538 8969 3525 8934 3503 8960
      3500 8976 3503 9007 3516 9025

FLASH FLOOD...OBSERVED

$$

CAD
204 
WGUS74 KMEG 191252
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
752 AM CDT Thu Jun 19 2025

ARC035-TNC047-157-191302-
/O.CAN.KMEG.FF.W.0077.000000T0000Z-250619T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crittenden AR-Fayette TN-Shelby TN-
752 AM CDT Thu Jun 19 2025

...FLASH FLOOD WARNING FOR NORTHERN CRITTENDEN, WESTERN FAYETTE AND 
SHELBY COUNTIES HAS BEEN REPLACED WITH AN AREAL FLOOD WARNING...

Water will recede over the next few hours. The flooding threat is 
more residual areal than imminent flash flooding now that the rain 
has ended.

&&

LAT...LON 3526 9042 3537 9036 3538 9017 3537 9017
      3537 9016 3537 9014 3538 9014 3539 9004
      3539 8998 3538 8969 3525 8934 3503 8960
      3500 8976 3503 9007 3516 9025

$$

CAD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:16 AM CDT, 4 hours earlier. Its key messages:

  • Updated at 1237 AM CDT Thu Jun 19 2025
  • Strong to severe storms will be ongoing through mid morning today as a cold front sinks through the region. The main threats are damaging winds and locally heavy rainfall leading to flash flooding.
  • Hot and humid conditions will start tomorrow through the middle of next week, with heat indices above 105 degrees by Saturday.
Area forecast discussion, Jun 19, 2:16 AM CDT, 4 hours before
Area Forecast Discussion
National Weather Service Memphis TN
216 AM CDT Thu Jun 19 2025

...New DISCUSSION, FIRE WEATHER...

.KEY MESSAGES...
Updated at 1237 AM CDT Thu Jun 19 2025

- Strong to severe storms will be ongoing through mid morning
  today as a cold front sinks through the region. The main
  threats are damaging winds and locally heavy rainfall leading to
  flash flooding.

- Hot and humid conditions will start tomorrow through the middle
  of next week, with heat indices above 105 degrees by Saturday.

&&

.DISCUSSION...
(Today through Wednesday)
Issued at 1237 AM CDT Thu Jun 19 2025

In the near term, several outflow boundaries will be interacting
with each other as a cluster of convection sinks down ahead of a
cold front. The front itself is still back up along the MO and KY
state lines, but there are individual cold pools and larger scale
outflow interactions that will support the convection through
daybreak. We'll be working with on the order of 1500 J/kg of
SBCAPE this morning and bulk shear above 30 kts, which is plenty
to hold this convection together. Will note that the hail
potential will be on the steady decline for the next several hours
as we're quickly losing lapse rates. Due to the orientation of the
front and the storm motions moving across it, will also need to
monitor the flooding potential in the near term for training
storms.

After the front clears by about noon today, a 593 dam midlevel
ridge will begin sliding its way over to the Mid-South. This means
temperatures are on the rise and PoPs are on the decline. The
heat and humidity will be the main story for the next week or so,
especially over the weekend. By tomorrow afternoon, heat indices
are inching to triple digit territory along and west of the
Mississippi River. Conditions will only worsen from there as the
midlevel ridge will be parked over west TN by Saturday afternoon.
Expect the first 105 degree heat indices of the season by
Saturday, which will warrant a Heat Advisory for the majority of
the area. Sunday looks pretty much exactly the same with
widespread 105 degree heat indices. Those heat headlines will be
forthcoming with later forecast issuances.

As we move into next week, the upper level pattern will deamplify
just enough to allow diurnally driven convection to return.
30-40% chance PoPs are in the forecast Monday through Thursday of
next week, mostly in the form of isolated summertime convection.
It'll still be very hot and humid well into the work week, so any
showers and thunderstorms that develop will be a nice cooldown
from the heat and humidity. The 6-10 day CPC temperature outlook
depicts a 70% chance of above normal temperatures through late
June, so this weekend's ridging is just the start of a persistent
hot pattern.

CAD

&&

.AVIATION...
(00Z TAFS)
Issued at 630 PM CDT Wed Jun 18 2025

Scattered showers are quickly developing across western Arkansas,
moving east at around 25 kts. This motion alone would bring showers
or thunderstorms into eastern Arkansas around 03Z. However, the
atmosphere is becoming increasingly unstable in east Arkansas and
across the remainder of the Midsouth. As a result, additional
development is expected and will likely result in earlier impact,
especially at JBR and MEM. Outside of direct TS impacts, cigs
should remain VFR through the TAF cycle.

Southwest winds tonight 10-15 kts may gust over 20 kts. Winds
will shift from the west to northwest tomorrow 5-10 kts and below
5 kts tomorrow night. VFR conditions will prevail at JBR, MEM and
MKL most of tomorrow into tomorrow night. Storms may linger near
TUP through midday.

&&

.FIRE WEATHER...
Issued at 1237 AM CDT Thu Jun 19 2025

Showers and thunderstorms will be out of the area by noon today,
which is the last widespread rain in the forecast for at least the
next week. High pressure will be dominant through the middle of
next week and there will be 30-40% chance of isolated summertime
convection each day starting Monday. Very hot and humid conditions
will start tomorrow with temperatures in the mid 90s each
afternoon.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&

PUBLIC FORECAST...CAD
AVIATION...JDS

In the hours before

Local storm report, Jun 19, 1:21 AM CDT, 4 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
121 AM CDT Thu Jun 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     Tstm Wnd Gst     4 SSE Fairview          35.71N 88.82W
06/19/2025  M62 MPH          Madison            TN   CO-OP Observer

            measured on Davis weather station.

&&

DNM
Special weather statement, Jun 19, 2:00 AM CDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Memphis TN
200 AM CDT Thu Jun 19 2025

TNZ049-050-088-089-190730-
Tipton TN-Fayette TN-Shelby TN-Haywood TN-
200 AM CDT Thu Jun 19 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TIPTON...
NORTHWESTERN FAYETTE...SOUTHWESTERN HAYWOOD AND NORTHEASTERN SHELBY
COUNTIES THROUGH 230 AM CDT...

At 200 AM CDT, Doppler radar was tracking a strong thunderstorm over
Brighton, or 8 miles southwest of Covington, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Covington, Munford, Brighton, Atoka, Mason, Gilt Edge, Stanton,
Braden, Barretville, Egypt, Belmont, Redwood, Rosemark, Turnpike,
Idaville, Beaver, Meux Corner, Cotton Lake, Canaan Grove, and
Keeling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3536 8936 3536 8981 3553 8984 3560 8955
      3560 8953 3559 8951 3558 8951 3558 8950
      3560 8947 3562 8947 3563 8941
TIME...MOT...LOC 0700Z 262DEG 23KT 3546 8974

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AC3
Special weather statement, Jun 19, 2:06 AM CDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Memphis TN
206 AM CDT Thu Jun 19 2025

TNZ052>055-092-190730-
Henderson TN-Chester TN-Madison TN-Decatur TN-Hardin TN-
206 AM CDT Thu Jun 19 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HENDERSON...NORTHWESTERN
HARDIN...SOUTHEASTERN MADISON...CHESTER AND SOUTHWESTERN DECATUR
COUNTIES THROUGH 230 AM CDT...

At 206 AM CDT, Doppler radar was tracking a strong thunderstorm near
Henderson, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lexington, Henderson, Sardis, Reagan, Jacks Creek, Darden, Mifflin,
Montgomery, Scotts Hill, Milledgeville, Enville, Beech Bluff, Rock
Hill, Hinkle, Roby, Maple Grove, Pleasant Grove, Cabo, Middle Fork,
and Red Walnut.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3539 8814 3538 8870 3563 8874 3572 8819
TIME...MOT...LOC 0706Z 261DEG 23KT 3550 8864

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AC3
Special weather statement, Jun 19, 2:36 AM CDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Memphis TN
236 AM CDT Thu Jun 19 2025

TNZ049-050-089-090-190815-
Hardeman TN-Tipton TN-Fayette TN-Haywood TN-
236 AM CDT Thu Jun 19 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TIPTON...
NORTHEASTERN FAYETTE...NORTHWESTERN HARDEMAN AND SOUTHERN HAYWOOD
COUNTIES THROUGH 315 AM CDT...

At 236 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Dancyville, or 12 miles southeast of Covington, moving
east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Brownsville, Hillville, Dancyville, Mason, Stanton, Asbury, Cedar
Chapel, Belmont, Vildo, Hickory Point, Cotton Lake, Sunnyhill,
Keeling, Morton Hill, Shepp, Tabernacle, and Meux Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3535 8954 3553 8958 3564 8911 3549 8908
      3543 8908 3543 8906 3538 8905
TIME...MOT...LOC 0736Z 259DEG 21KT 3546 8948

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

AC3
Special weather statement, Jun 19, 4:17 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Memphis TN
417 AM CDT Thu Jun 19 2025

ARZ026>028-035-036-TNZ049-191000-
Poinsett AR-Craighead AR-Cross AR-Mississippi AR-Crittenden AR-
Tipton TN-
417 AM CDT Thu Jun 19 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN CRAIGHEAD...POINSETT...
SOUTHWESTERN MISSISSIPPI...NORTHERN CRITTENDEN...NORTHERN CROSS AND
SOUTHWESTERN TIPTON COUNTIES THROUGH 500 AM CDT...

At 416 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Harrisburg, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Osceola, Trumann, Marked Tree, Harrisburg, Lepanto, Bay, Caraway,
Wilson, Tyronza, Keiser, Weiner, Joiner, Dyess, Gilmore, Bassett,
Marie, Waldenburg, Greenfield, Turrell, and Etowah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3576 9103 3574 8997 3537 9008 3544 9104
TIME...MOT...LOC 0916Z 281DEG 30KT 3560 9062

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

AC3

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:33 PM CDTSpecial Weather StatementMEGLee42 min
Jun 18, 8:07 PM CDTSpecial Weather StatementMEGLee38 min
Jun 18, 8:13 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis47 min
Jun 18, 8:42 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis48 min
Jun 18, 9:22 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis38 min
Jun 18, 9:55 PM CDTSevere Thunderstorm WarningMEGCrittenden36 min
Jun 18, 9:57 PM CDTSpecial Weather StatementMEGCraighead33 min
Jun 18, 10:03 PM CDTSpecial Weather StatementMEGCross27 min
Jun 18, 10:19 PM CDTSpecial Weather StatementMEGMississippi41 min
Jun 18, 10:52 PM CDTSevere Thunderstorm WarningMEGLee, St. Francis38 min
Jun 18, 10:58 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Mississippi, Poinsett47 min
Jun 18, 11:36 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi39 min
Jun 18, 11:40 PM CDTSpecial Weather StatementMEGPoinsett35 min
Jun 18, 11:43 PM CDTSevere Thunderstorm WarningMEGMississippi47 min
Jun 18, 11:55 PM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett50 min
Jun 19, 12:11 AM CDTSevere Thunderstorm WarningMEGMississippi49 min
Jun 19, 12:32 AM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett43 min
Jun 19, 12:39 AM CDTAreal Flood AdvisoryMEGCraighead, Mississippi, Poinsett33 min
Jun 19, 1:12 AM CDTFlash Flood WarningMEGMississippi5 hr
Jun 19, 1:13 AM CDTSevere Thunderstorm WarningMEGMississippi47 min
Jun 19, 1:26 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene49 min
Jun 19, 2:09 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi51 min
Jun 19, 2:51 AM CDTSevere Thunderstorm WarningMEGMississippi39 min
Jun 19, 3:26 AM CDTSevere Thunderstorm WarningMEGMississippi49 min
Jun 19, 3:38 AM CDTAreal Flood AdvisoryMEGCraighead, Greene, Mississippi, Poinsett3 hr
Jun 19, 4:10 AM CDTSevere Thunderstorm WarningMEGMississippi50 min
Jun 19, 4:17 AM CDTSpecial Weather StatementMEGPoinsett43 min
Jun 19, 4:53 AM CDTSevere Thunderstorm WarningMEGMississippi37 min
Jun 19, 5:55 AM CDTAreal Flood AdvisoryMEGCrittenden2 hr
Jun 19, 5:56 AM CDTAreal Flood WarningMEGMississippi69 min
Jun 19, 7:05 AM CDTAreal Flood AdvisoryMEGMississippi42 min
Jun 19, 7:56 AM CDTAreal Flood WarningMEGCrittenden64 min
Jun 19, 2:25 PM CDTHeat AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lee and 3 more30 hr
Jun 18, 10:36 PM CDTSpecial Weather StatementMEGShelby24 min
Jun 19, 12:20 AM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Madison, Tipton40 min
Jun 19, 12:52 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Lauderdale, Madison, Tipton38 min
Jun 19, 12:57 AM CDTSevere Thunderstorm WarningMEGChester, Crockett, Henderson, Madison33 min
Jun 19, 1:24 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Chester, Decatur, Henderson, Madison46 min
Jun 19, 2:00 AM CDTSpecial Weather StatementMEGTipton30 min
Jun 19, 2:06 AM CDTSpecial Weather StatementMEGChester, Henderson24 min
Jun 19, 2:36 AM CDTSpecial Weather StatementMEGHaywood39 min
Jun 19, 3:14 AM CDTAreal Flood AdvisoryMEGFayette, Haywood, Tipton66 min
Jun 19, 4:20 AM CDTFlash Flood WarningMEGFayette, Haywood, Tipton3 hr
Jun 19, 5:19 AM CDTFlash Flood WarningMEGFayette, Tipton3 hr
Jun 19, 7:45 AM CDTAreal Flood WarningMEGFayette, Haywood, Tipton3 hr
Jun 19, 7:49 AM CDTAreal Flood WarningMEGFayette, Tipton3 hr
Jun 19, 8:45 AM CDTRiver Flood WarningMEGFayette, Shelby11 hr

Nearby

Flash Flood Warnings in Tennessee, 2025Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.